# SDR SWAA2013040114339

- Difficulty date: March 12, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 50,790 hours, 40,283 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550820
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE ANGLE CRACKED AT WBL 181.15.  REMOVED AND REPLACED ANGLE IAW SRM AND DRAWING.
